American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A58) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] David E. Radford. The antipode of a finite-dimensional Hopf algebra over a field has finite order. Bull. Amer. Math. Soc. 81 (1975) 1103-1105. MR 0396650.
Abstract, references, and article information   
View Article: PDF

[2] F. J. Flanigan. Radical embedding, genus, and toroidal derivations of nilpotent associative algebras. Bull. Amer. Math. Soc. 80 (1974) 986-990. MR 0369410.
Abstract, references, and article information   
View Article: PDF

[3] F. J. Flanigan. Radical behavior and the Wedderburn family. Bull. Amer. Math. Soc. 79 (1973) 66-70. MR 0306247.
Abstract, references, and article information   
View Article: PDF

[4] Jane Purcell Coffee. Filtered and associated graded rings. Bull. Amer. Math. Soc. 78 (1972) 584-587. MR 0297815.
Abstract, references, and article information   
View Article: PDF

[5] D. R. J. Chillingworth and J. Hubbard. A note on nonrigid Nash structures. Bull. Amer. Math. Soc. 77 (1971) 429-431. MR 0276229.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1